RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



J. Comp. Eng. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Comp. Eng. Math., 2015, том 2, выпуск 2, страницы 71–81 (Mi jcem7)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Computational Mathematics

Existence of solutions in quasi-Banach spaces for evolutionary Sobolev type equations in relatively radial case

M. A. Sagadeeva, A. S. Rashid

South Ural State University, Chelyabinsk, Russian Federation

Аннотация: Sobolev-type equations (equations not solved for the highest derivative) probably first appeared in the late nineteenth century. The growing recent interest in Sobolev-type equations motivates us to consider them in quasi-Banach spaces. Specifically, this study aims at understanding non-classical models of mathematical physics in quasi-Banach spaces. This paper carries over the theory of degenerate strongly continuous semigroups obtained earlier in Banach spaces to quasi-Banach spaces. We prove an analogue of the direct Hille – Yosida – Feller – Miyadera – Phillips theorem. As an application of abstract results, we consider the Showalter – Sidorov problem for modified linear Chen – Gurtin equations in quasi-Sobolev spaces.

Ключевые слова: degenerate strong continuous semigroups, quasi-Banach spaces, Hille – Iosida – Feller – Miadera – Phillips theorem, modified Chen – Gurtin equation, quasi-Sobolev spaces.

DOI: https://doi.org/10.14529/jcem150207

Полный текст: PDF файл (163 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 47D06, 47B37, 46B45
Поступила в редакцию: 28.04.2015
Язык публикации: английский

Образец цитирования: M. A. Sagadeeva, A. S. Rashid, “Existence of solutions in quasi-Banach spaces for evolutionary Sobolev type equations in relatively radial case”, J. Comp. Eng. Math., 2:2 (2015), 71–81

Цитирование в формате AMSBIB
\RBibitem{SagRas15}
\by M.~A.~Sagadeeva, A.~S.~Rashid
\paper Existence of solutions in quasi-Banach spaces for evolutionary Sobolev type equations in relatively radial case
\jour J. Comp. Eng. Math.
\yr 2015
\vol 2
\issue 2
\pages 71--81
\mathnet{http://mi.mathnet.ru/jcem7}
\crossref{https://doi.org/10.14529/jcem150207}
\elib{http://elibrary.ru/item.asp?id=23885337}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jcem7
  • http://mi.mathnet.ru/rus/jcem/v2/i2/p71

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. F. L. Hasan, “Solvability of initial problems for one class of dynamical equations in quasi-Sobolev spaces”, J. Comp. Eng. Math., 2:3 (2015), 34–42  mathnet  crossref  elib
    2. F. L. Hasan, “The bounded solutions on a semiaxis for the linearized Hoff equation in quasi-Sobolev spaces”, J. Comp. Eng. Math., 4:1 (2017), 27–37  mathnet  crossref  mathscinet  elib
  • Journal of Computational and Engineering Mathematics
    Просмотров:
    Эта страница:102
    Полный текст:34
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020